# SDR 7SJA201808150001

- Difficulty date: June 23, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N818WB
- Make and model: Israel ASTRA SPX
- Aircraft serial: 1125073
- Aircraft time: 8,185 hours, 5,653 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING CLIMB OUT,  CREW ENGAGED THE AUTOPILOT AND EXPERIENCED AN UNCOMMAND AUTOPILOT PITCH AND YAW.  DISCONNECTED THE AUTOPILOT AND RETURNED TO DEPARTURE.
